# SDR ASOA2019111954063

- Difficulty date: November 15, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 40,829 hours, 31,562 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Socket
- Part number: S5008140A
- Condition: Burned
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

JAN FLIGHT-4003 DURING PUSHBACK THE CREW REPORTED THAT WHEN THE NUMBER TWO (2) THEY RECEIVED A #2 PITOT INOP EICAS MESSAGE AND THEN NOTICED AN ELECTRICAL SMELL WITH SMOKE AND FLAMES APPEARED COMING OUT ABOVE DO'S SIDE PANEL. THE COCKPIT HALON FIRE EXTINGUISHER WAS DISCHARGED. THE AIRCRAFT WAS PUSHED BACK TO THE GATE AND SHUT DOWN AND THE FIRE WENT OUT. MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE #2 PITOT CURRENT SENSOR AND SOCKET, AND RELAYS K0494 AND K0055 DUE TO PROXIMITY TO PITOT CURRENT SENSOR. NO STRUCTURAL DAMAGE WAS FOUND, OPERATIONAL CHECKS WERE COMPLIED WITH WITHOUT DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
